# SDR FDEA201208062866

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55207
- Condition: Corroded
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT CREASE BEAM BS 600 -640 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, PAGE 102 AND 101 DETAIL V.  R & R CREASE BEAM  BS 460 THRU 660 RT IAW SRM 51-40-02 AND DWG 143N5520.  MAJOR  REPAIR.
